# SDR GTIA96NK065

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 869-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT LONGERON 29 RIGHT WITH CORROSION BETWEEN Y869 AND Y889.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  REPLACED RIVETS IAW SRM 53-30-2.  (M)
